# SDR 2008UALA00997

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 55,344 hours, 30,198 cycles
- Engine: Cfmint CFM563C
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R BRACKET THAT HOLDS GIRT BAR ON DOOR LOOSE.  GIRT BAR COMES OUT TOO EASILY.  ADJUSTED BRACKET.
